# SDR ABXA2020081703165

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,659 hours, 33,423 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D01289
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

UNSCHEDULED STAB TRIM EICAS MEESAGE AND AURAL WARNING DURING  TAKE-OFF ROLL, ABORTED TAKEOFF AT 85 KNOTS.AIRCRAFT WAS GROUNDED. TROUBLESHOT USING FIM 27-09 FT 813, FOUND STCM FAULT BALL ON THE LEFT SAM, FAULT BALL CLEARED AND SYSTEM TEST NORMAL REMOVED AND REPLACED THE LEFT SAM IAW 27-09-00 AND 27-11-00, TEST OK
